# SDR 2005UALA00295

- Difficulty date: April 4, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 52,643 hours, 30,921 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 58781
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DIM FROM ROW 13ABC TO AFT GALLEY.  REPLACED POWER CABLE.
